MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. 3 LESION NT1100¿ PAIN MANAGEMENT RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY

ST. JUDE MEDICAL, INC. 3 LESION NT1100¿ PAIN MANAGEMENT RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY
Model Number RFG-NT-1100
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the pulsed treatment, the screen of the generator had a display issue and the procedure was cancelled.There was no consequences to the patient.
 
Additional Manufacturer Narrative
One nt 1100 neurotherm rf generator was received.Based on the information provided to abbott and the investigation performed, the root cause of the field reported issue was isolated to abnormal functionality of the upper assembly.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
3 LESION NT1100¿ PAIN MANAGEMENT RF GENERATOR
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key13587106
Report Number2184149-2022-00053
Device Sequence Number4410599
Product Code GXD
UDI-Device Identifier05415067022370
UDI-Public05415067022370
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K052878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-NT-1100
Device Catalogue NumberRFG-NT-1100
Device Lot Number11564-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown